# SDR REXA201101016

- Difficulty date: December 24, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N841AY
- Make and model: Cndair CL6002D24
- Aircraft serial: 8041
- Aircraft time: 14,754 hours, 12,916 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Defective
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI ICE DUCT WARNING REPEATLY APPEARS ON EICAS.  REMOVED AND REPLACED ANTI ICE SENSING ELEMENT IN MLG W/W IAW AMM 36-21-04.  OPS CHECK GOOD, OK FOR SERVICE.  REMOVED AND REPLACED RIGHT ANTI ICE LOOP UNDER LAV IAW AMM 36-21-04.
